# SDR DALA2021042002298

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,998 hours, 20,465 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 STATIC DISCHARGBE RT WINGLET T/E 34" UP FROM ATTACH POINT. CORRECTIVE ACTION: PERFORMED BLEND OUT REPAIR IN ACCORDANCE WITH BOEING 757 SRM AND APPLY PROTECTIVE COATINGS PER BOEING 757 SRM. ACCOMPLISHED REPAIRS IN ACCORDANCE WITH BOEING SRM. (1784216)
